I sincerely feel that the symptoms which you’ve described are suggestive of partial seizures and levetiracetam(torleva) is the right drug for the same but I feel that you may not be getting adequate dosage of the same and hence there’s incomplete cure of the symptoms. I think you should discuss with your neurologist regarding increasing the dosage of Torleva which may result in an improvement of your symptoms.
Treatment should be initiated with a daily dose of 1000 mg/day, given as twice-daily dosing (500 mg BID). Additional dosing increments may be given (1000 mg/day additional every 2 weeks) to a maximum recommended daily dose of 3000 mg.
I hope that helps. Pl do keep me posted.
Thank for the feedback kindd,
Kindd I have got an MRI & 2 EEG scans done in the last month. All the reports say that there is no abnormal activity in either of the reports, they are perfectly fine.
The neurologist doctor i have been showing to has increased my dosage to 1500 mg Torleva, 10 mg Frisium, Met Neurobion, Melzap MD.
I am a worried man as I have shown the MRI & EEG & medicines to another consultant he says I should stop all medicines as I have no disease & its only stress & tention I am going through.
Last week one & today afternoon I had the attack again ( seizure !! i guess ) in which its nature has changed....... My eyes moved to the right ....my right side started sinking, face & lips tilted to the right & i started to shake & salaiva drips in this period. This lasted for one minute.
Some one please explain if I am getting the right medicines ?? Is that I am going through is Epilepsy, (my doctor is denying it ) ?? why are my MRI & EEG normal if I am getting these Seizures ??
Should I Drive my car ?? What should I tell my Boss ?? What should my tell friends & colleagues ?? Will I get normal ?? Are these medicines are having any side effects ??.
I have consulted 3 Neurologists & all 3 say since MRI & EEG normal so no epilepsy only tension & stress. !!! Some one please help
All these symptoms look like paralysis of the right side of the face.Bell’s palsy can be a reason for this.Bell’s palsy is paralysis of the facial nerve or VII nerve.It is a weakness or paralysis of the muscles that control expression on one side of your face. The disorder results from damage to one of a pair of facial nerves that runs beneath each ear to the muscles in your face.
The severity of Bell's palsy can range from mild weakness to total paralysis on one side of your face. The onset of the problem is fairly abrupt, generally becoming apparent within several hours to a day or two.
I feel that an evaluation by a neurologist to confirm it and differentiate it from other causes like herpes zoster,ramsay hunt syndrome and tumors of brain causing such symptoms by pressing on the nerves.
Pls consult a neurologist as soon as possible.Hope it helps.Take care and regards.
I continue to have partial seizures : ( Head turning towards the right side smaking of lips and eyes shut, i am conscious of the seizure when it happens and can comprehend as to what is happening to me) I have 2000 mg Torleva, Frisium 10 mg, Deanxit 1 1/2 tablets daily. I continue to have these partial seizures at the interval of 2 weeks, the pattern has changes now as i get these seizures only in my sleep which was not the case earlier. My Neurologist & Psychiatrist are both not sure whats wrong with me becasue both the MRI & EEG show no abnormality. Its more than a year now i am on suffering from the seizures and have changed my job twice to reduce my stress levels and i am still not sure whats wrong with me and if I am on the right treatment.
My neurologist says he is not sure what my problem is as EEG & MRI are normal . I am showing to a psychiatrist as well who says some psychiatric problems do depict seizures which could be non-epileptic. One neurologist had earlier advised me to go for video EEG should I do that to get to the exact cause of my seizures.......